# SDR SWIA202162676

- Difficulty date: July 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ON RBL 9.0 FROM FS 409.00 +120 TO FS 559+8 CORRODED IN MULTIPLE PLACES ( MARKED)   (FILED CLOSED)    CORROSION ON RBL 9 FLOORBEAM FROM FS 409.00+ 120 TO FS 559+8 WAS FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FLOORBEAM CAP. IAW BOMBARDIER REO 601R-53-41-2962 REV-A DATED 2021-09-22, CRJ 200 SRM 53-00-00, SRM 51-42-06, SRM 51-42-21, SRM 51-24-00, SRM 51-40-11. COMPLIED WITH 51-900-1003-SKY / CALIBRATED TOOLS USED: / DEPTH GAUGE AG1186 CAL DUE JAN2022 / OLYMPUS 600 NORTEC AV8958CAL DUE SEP2021
